# SDR SWAA2021032958860

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 65,683 hours, 38,979 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER FWD SLIDER SEAL DAMAGED. / REMOVED AND REPLACED R/H HORIZONTAL STABILIZER LOWER FWD SLIDER SEAL PER AMM 53-31-31
